# SDR DALA2022032802049

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 FAA - AAI FINDING - DURING INSPECTION OF REPAIR PER ER/A 546005- 14AD FOUND THAT FASTENER SPACING / FASTENER COUNT DOES NOT MATCH THE FIGURE AND INSTRUCTIONS PER ER/A IN CENTER FUEL TANK. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION ON TOP SKIN PANEL EXTERNAL SURFACE ON CENTER WING TANK AS PER ER/A 546005-14 REV A. (2173134)
